您的瀏覽器不支援JavaScript功能,若網頁功能無法正常使用時,請開啟瀏覽器JavaScript狀態
:::

基本資料表

邱鴻麟 Hung-Lin Chiu
03-571-5131 ext. 31055
邱鴻麟 Hung-Lin Chiu

教師

微分幾何、幾何分析
綜三館603室
方齊佑,李健偉
學校名稱國別系所學位起迄年月
國立清華大學數學系博士~
服務機關名稱單位職務期間
國立清華大學數學系教授2018-02~
國立中央大學數學系教授2017-08~2018-01
國立中央大學數學系副教授2012-08~2017-07
國立中央大學數學系助理教授2007-08~2012-07
中原大學數學系助理教授2006-08~2007-07
中央研究院數學研究所博士後研究2003-08~2006-07
論文名稱
Hung-Lin Chiu, The fundamental and rigidity theorems for pseudohermitian submanifolds in the Heisenberg groups, J. Math. Study, 54 (2021), 1-27
Jih-Hsin Cheng, Hung-Lin Chiu, Pak Tung Ho, Connected Sum of CR Manifolds with Positive CR Yamabe Constant, The Journal of Geometric Analysis, 31 (2021), 298-311, (SCI)
Hung-Lin Chiu; Pak Tung Ho, Global Differential Geometry of Curves in Three-Dimensional Heisenberg Group and CR Sphere, The Journal of Geometric Analysis, 29 (2019), pp.3438-3469, (SCI)
Jih-Hsin,Cheng; Hung-Lin Chiu, Connected sum of spherical CR manifolds with positive CR Yamabe constant, The Journal of Geometric Analysis, 29 (2019), pp.3113-3123, (SCI)
Jih-Hsin Cheng; Hung-Lin Chiu; Jenn-Fang Hwang ; Paul Yang, Strong maximum principle for mean curvature operators on subRiemannian manifolds, Mathematische Annalen, 372(2018), pp.1393-1435, (SCI)
Jih-Hsin Cheng; Hung-Lin Chiu; Jenn-Fang Hwang; Paul Yang, Umbilicity and characterization of Pansu spheres in the Heisenberg group, Journal für die reine und angewandte Mathematik (Crelle), 738 (2018), pp.203-235, (SCI)
Hung-Lin Chiu, XiuHong Feng, Yen-Chang Huang, The differential geometry of curves in the Heisenberg groups, Differential Geometry and its Applications, 56 (2018), pp.161-172, (SCI)
Hung-Lin Chiu; Yen-Chang Huang; Sin-Hua Lai, An application of the moving frame method to integral geometry in the Heisenberg group, Symmetry Integrability Geom. Methods Appl., 13 (2017), (SCI)
Jih-Hsin Cheng; Hung-Lin Chiu; Jenn-Fang Hwang; Paul Yang, Umbilic hypersurfaces of constant sigma-k curvature in the Heisenberg group, Calc. Var. Partial Differential Equations, 55 (2016), (SCI)
Hung-Lin Chiu, Sin-Hua Lai, The fundamental theorem for hypersurfaces in Heisenberg groups, Calculus of Variations and PDE, 54 (2015), pp.1091-1118, (SCI)
Jih-Hsin Cheng, Hung-Lin Chiu, Paul Yang, Uniformization of spherical CR manifolds, Advances in Mathematics, 255 (2014), p.182-p.216, (SCI)
Sagun Chanillo, Hung-Lin Chiu, and Paul Yang, Embedded threedimensional CR manifolds and the non-negativity of Paneitz operators, Contemporary Mathematics., (2013), pp.65-82, (其他)
Sagun Chanillo; Hung-Lin Chiu; Paul Yang, Embeddability for Three-Dimensional Cauchy-Riemann Manifolds and CR Yamabe Invariants., Duke Math, 161 (2012), pp.2909-2921, (SCI)
Shu-Cheng Chang, Hung-Lin Chiu, Chin-Tung Wu, The Li-Yau- Hamilton inequality for Yamabe flow on a closed CR -manifold, Trans. Amer. Math. Soc., 362 (2010), pp.1681-1698, (SCI)
Shu-Cheng Chang*, Hung-Lin Chiu, On the CR analogue of Obata's theorem in a pseudohermitian 3-manifold, Math. Ann., 345 (2009), pp.33-51, (SCI)
Shu-Cheng Chang; Hung-Lin Chiu, Nonnegativity of CR Paneitz Operator and Its Application to the CR Obata's Theorem, J Geom Anal, 19 (2009), pp.261-287, (SCI)
Shu-Cheng Chang; Hung-Lin Chiu, On the Estimate of first eigenvalue of a sublaplacian on a Pseudo-Hermitian 3-manifold, Pacific Journal of mathematics, 232 (2007), pp.269-282, (SCI)
Shu-Cheng Chang, Jih-Hsin Cheng* and Hung-Lin Chiu, A fourth order curvature flow on a CR 3-manifold, Indiana Univ. Math. J., 56 (2007), pp.1793-1826, (SCI)
Hung-Lin Chiu, Singularities and some invariants of singularities in contact 3-manifolds, Taiwanese Journal of Mathematics, (2006), pp.1391-1408, (SCI)
Hung-Lin Chiu, The sharp lower bound for the first positive eigenvalue of the sublaplacian on a pseudohermitian 3-manifold, Annals of Global Analysis and Geometry, (2006), pp.81-96, (SCI)
Hung-Lin Chiu, Compactness of pseudohermitian structures with integral bounds on curvature, Math. Ann., (2006), pp.111-142, (SCI)
Jih-Hsin Cheng* , Hung -Lin Chiu, Monoples and contact 3-manifolds., Quaderni di Matematica, (2003), pp.101-123, (其他)